# SDR SWIA971298

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Engine: Pwa PW118
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE LOST OIL PRESSURE ON DESCENT.  PRESSURE DROPPED BELOW 40 PSI AND ENGINE HAD TO BE SHUT DOWN.  REPLACED OIL COOLER CROSS FLOW LINE.  RAN ENGINE, LEAK AND OPS CHECKS GOOD.
